I have been taking 1mg of Klonopin at night for 60 days and am not taking another one! What should I expect in terms of withdrawal? I haven’t taken any for two days and just feel tired.
Stopping 1mg of Klonopin.
Question posted by Gunna1 on 14 April 2022
Last updated on 8 August 2022 by Slitherz
You wont experience much in withdrawal. As you have been on Klonopin for a short while better done half the dose for a week and then stop. Hipe this helps :)
That's a relatively short time but you still might feel some withdrawal symptoms.
If you do you can ask your doctor or other health care professional.
With any benzo there are high risks of withdrawal (including seizures )and should only be tapered with a doctors knowable insight.
The best way to get off this medicine is by a very slow Tapper to assure no relapse. If you do start to feel any signs of withdrawal I suggest that you take at least half of what you were prescribe and then start over.
The best way to get the right tapering schedule is from your doctor to write a tapering schedule to a compounding pharmacy. That way you will get a precise dose (better than breaking pill).
- Klonopin uses and safety info
- Klonopin prescribing info & package insert (for Health Professionals)
- Side effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.